# SDR ASOA2015012612080

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 24,716 hours, 23,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOPERATIVE.  R & R THE WIRE SPLICES FOR LY5C22 AND LY6C22 IAW ESPM 20-16-00.  OPS CHECK GOOD.
